Differential and Integral Equations

Steady states for a system describing self-gravitating Fermi-Dirac particles

Robert Stańczy

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we obtain existence, nonexistence, and multiplicity results for the Dirichlet boundary-value problem $-\Delta u=f_{\alpha}(u+c)$ in a bounded domain $\omega\subset\mathbb R^d,$ with a nonlocal condition $\int_{\omega}f_{\alpha}(u+c)=M.$ The solutions of this BVP are steady states for some evolution system describing self-gravitating Fermi-Dirac particles.

Article information

Source
Differential Integral Equations, Volume 18, Number 5 (2005), 567-582.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060185

Mathematical Reviews number (MathSciNet)
MR2136979

Zentralblatt MATH identifier
1212.35132

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35J25: Boundary value problems for second-order elliptic equations 47J05: Equations involving nonlinear operators (general) [See also 47H10, 47J25] 47J30: Variational methods [See also 58Exx] 82C70: Transport processes

Citation

Stańczy, Robert. Steady states for a system describing self-gravitating Fermi-Dirac particles. Differential Integral Equations 18 (2005), no. 5, 567--582. https://projecteuclid.org/euclid.die/1356060185


Export citation